Dongmin Gang
Tree-level Recursion Relation and Dual Superconformal Symmetry of the ABJM Theory
Gang, Dongmin; Huang, Yu-tin; Koh, Eunkyung; Lee, Sangmin; Lipstein, Arthur E.
Authors
Yu-tin Huang
Eunkyung Koh
Sangmin Lee
Dr Arthur Lipstein arthur.lipstein@durham.ac.uk
Associate Professor
Abstract
We propose a recursion relation for tree-level scattering amplitudes in three-dimensional Chern-Simons-matter theories. The recursion relation involves a complex deformation of momenta which generalizes the BCFW-deformation used in higher dimensions. Using background field methods, we show that all tree-level superamplitudes of the ABJM theory vanish for large deformations, establishing the validity of the recursion formula. Furthermore, we use the recursion relation to compute six-point and eight-point component amplitudes and match them with independent computations based on Feynman diagrams or the Grassmannian integral formula. As an application of the recursion relation, we prove that all tree-level amplitudes of the ABJM theory have dual superconformal symmetry. Using generalized unitarity methods, we extend this symmetry to the cut-constructible parts of the loop amplitudes.
Citation
Gang, D., Huang, Y., Koh, E., Lee, S., & Lipstein, A. E. (2011). Tree-level Recursion Relation and Dual Superconformal Symmetry of the ABJM Theory. Journal of High Energy Physics, 2011(03), Article 116. https://doi.org/10.1007/jhep03%282011%29116
Journal Article Type | Article |
---|---|
Publication Date | 2011 |
Deposit Date | Feb 22, 2016 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2011 |
Issue | 03 |
Article Number | 116 |
DOI | https://doi.org/10.1007/jhep03%282011%29116 |
Public URL | https://durham-repository.worktribe.com/output/1391024 |
Publisher URL | http://link.springer.com/article/10.1007%2FJHEP03%282011%29116 |
You might also like
New recursion relations for tree-level correlators in anti–de Sitter spacetime
(2022)
Journal Article
Yangian Symmetry in Five Dimensions
(2022)
Journal Article
Cosmological Scattering Equations
(2021)
Journal Article
Ambitwistor Strings in Four Dimensions
(2014)
Journal Article
Amplitudes of 3D and 6D Maximal Superconformal Theories in Supertwistor Space
(2010)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search